Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 1, NWS Memphis, TN

March 7, 2026Crittenden County, Mississippi County, Arkansas; Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 7, 2026, 9:54 AM CST for Crittenden County, Mississippi County, Arkansas; Shelby County, Tipton County, Tennessee. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 9:54 AM CST (15:54 UTC)
Expired
Mar 7, 2026, 10:45 AM CST
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Crittenden County, AR, Mississippi County, AR, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 10:18 AM CSTTSTM WND DMG4 Ene Millington, TNTrees down. Power pole snapped on Armour Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 7:53 AM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.9 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

052 
WFUS54 KMEG 071554
TORMEG
ARC035-093-TNC157-167-071645-
/O.NEW.KMEG.TO.W.0001.260307T1554Z-260307T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
954 AM CST Sat Mar 7 2026

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  South central Mississippi County in eastern Arkansas...
  Northeastern Crittenden County in eastern Arkansas...
  Southern Tipton County in west Tennessee...
  Northeastern Shelby County in west Tennessee...

* Until 1045 AM CST.

* At 953 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Meeman Shelby Forest State Park, moving east at 25
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Millington, Meeman Shelby Forest State Park, Lakeland, Arlington,
  Munford, Dixonville, Tipton, Atoka, Barretville, Griffin Corner,
  Quito, Redwood, Rosemark, Idaville, Locke, Sloanville, St Thomas,
  Shawnee, Wilkinsville, and Gilestown.

This includes Interstate 40 in Tennessee between mile markers 24 and
26.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3550 9013 3545 8959 3539 8961 3538 8963
      3531 8964 3524 8966 3535 9017
TIME...MOT...LOC 1553Z 282DEG 21KT 3540 9007 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMA
4 follow-up statements
334 
WWUS54 KMEG 071602
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1002 AM CST Sat Mar 7 2026

ARC035-093-071611-
/O.CAN.KMEG.TO.W.0001.000000T0000Z-260307T1645Z/
Mississippi AR-Crittenden AR-
1002 AM CST Sat Mar 7 2026

...THE TORNADO WARNING FOR SOUTH CENTRAL MISSISSIPPI AND NORTHEASTERN
CRITTENDEN COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and west Tennessee.

&&

LAT...LON 3539 9005 3539 9004 3540 9005 3544 9003
      3549 9001 3545 8959 3539 8961 3538 8963
      3531 8964 3528 8965 3535 9007
TIME...MOT...LOC 1601Z 282DEG 21KT 3539 9001 

$$

TNC157-167-071645-
/O.CON.KMEG.TO.W.0001.000000T0000Z-260307T1645Z/
Tipton TN-Shelby TN-
1002 AM CST Sat Mar 7 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR SOUTHERN
TIPTON AND NORTHEASTERN SHELBY COUNTIES...

At 1001 AM CST, a severe thunderstorm capable of producing a tornado
was located near Dixonville, or near Meeman Shelby Forest State Park,
moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Millington, Arlington, Munford, Dixonville, Tipton, Atoka,
Barretville, Quito, Wilkinsville, Redwood, Rosemark, Cuba,
Gainesville, Drummonds, Idaville, Crosstown, Kerrville, Bolton, and
Sloanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3539 9005 3539 9004 3540 9005 3544 9003
      3549 9001 3545 8959 3539 8961 3538 8963
      3531 8964 3528 8965 3535 9007
TIME...MOT...LOC 1601Z 282DEG 21KT 3539 9001 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMA
012 
WWUS54 KMEG 071612 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1012 AM CST Sat Mar 7 2026

TNC157-167-071645-
/O.CON.KMEG.TO.W.0001.000000T0000Z-260307T1645Z/
Tipton TN-Shelby TN-
1012 AM CST Sat Mar 7 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR
SOUTHEASTERN TIPTON AND NORTHEASTERN SHELBY COUNTIES...

At 1012 AM CST, a severe thunderstorm capable of producing a tornado
was located over Millington, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Millington, Arlington, Munford, Tipton, Atoka, Barretville, Quito,
Wilkinsville, Redwood, Rosemark, Gainesville, Drummonds, Idaville,
Crosstown, Kerrville, Bolton, and Sloanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3533 8997 3548 8992 3545 8959 3539 8961
      3538 8963 3531 8964 3528 8965
TIME...MOT...LOC 1612Z 281DEG 22KT 3537 8989 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMA
177 
WWUS54 KMEG 071629
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1029 AM CST Sat Mar 7 2026

TNC157-167-071645-
/O.CON.KMEG.TO.W.0001.000000T0000Z-260307T1645Z/
Tipton TN-Shelby TN-
1029 AM CST Sat Mar 7 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR
SOUTHEASTERN TIPTON AND NORTHEASTERN SHELBY COUNTIES...

At 1029 AM CST, a severe thunderstorm capable of producing a tornado
was located near Arlington, or 9 miles east of Millington, moving
east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Arlington, Atoka, Gainesville, Barretville, Idaville, Bolton,
Redwood, and Rosemark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3531 8982 3545 8978 3544 8959 3539 8961
      3538 8963 3531 8964 3528 8965
TIME...MOT...LOC 1629Z 281DEG 22KT 3534 8973 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMA
289 
WWUS54 KMEG 071635
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1035 AM CST Sat Mar 7 2026

TNC157-167-071645-
/O.EXP.KMEG.TO.W.0001.000000T0000Z-260307T1645Z/
Tipton TN-Shelby TN-
1035 AM CST Sat Mar 7 2026

...THE TORNADO WARNING FOR SOUTHEASTERN TIPTON AND NORTHEASTERN
SHELBY COUNTIES WILL EXPIRE AT 1045 AM CST...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
west Tennessee.

&&

LAT...LON 3531 8982 3545 8978 3544 8959 3539 8961
      3538 8963 3531 8964 3528 8965
TIME...MOT...LOC 1635Z 282DEG 21KT 3534 8971 

$$

CMA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 7, 5:57 AM CST, 3 hours 57 minutes earlier. Its key messages:

  • Issued at 556 AM CST Sat Mar 7 2026
  • Widespread showers and thunderstorms will develop early Saturday, focused near a slow-moving cold front. A Marginal to Slight risk for severe storms is in place with damaging winds and heavy rainfall the primary concerns.
  • Daily shower and thunderstorm chances are expected into next week. Rainfall totals will range from 3 to 5 inches.
Area forecast discussion, Mar 7, 5:57 AM CST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
557 AM CST Sat Mar 7 2026

...New MESOSCALE UPDATE...

.KEY MESSAGES...
Issued at 556 AM CST Sat Mar 7 2026

- Widespread showers and thunderstorms will develop early
  Saturday, focused near a slow-moving cold front. A Marginal to
  Slight risk for severe storms is in place with damaging winds
  and heavy rainfall the primary concerns.

- Daily shower and thunderstorm chances are expected into next
  week. Rainfall totals will range from 3 to 5 inches.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 556 AM CST Sat Mar 7 2026

A cold front stretches from western Missouri into northwest
Arkansas this morning. Disorganized multicellular convection has
been the rule so far across most of Arkansas. Somewhat better
organization has been noted further to the north across southern
Missouri where the overall deep layer shear is stronger. Adequate
instability is in place across the Mid-South with MLCAPE values
around 1000 J/kg. These values will likely climb with surface
heating today, especially across north MS where values should
climb over 1500 J/kg.  Expect storms to strengthen over the next
several hours as the mid-level trough slowly encroaches and shear
increases across the Mid-South. This should lead to better storm
organization with line and bowing segments eventually merging
into a QLCS.  With increasing instability the damaging wind
threat will increase later this morning into the afternoon hours.
There is decent low level veering, especially this morning along
and west of the MS River, so there is a threat for a quick spin
up tornado. As the day progresses this threat should lessen.

&&

.DISCUSSION...
(Tonight through next Friday)
Issued at 1041 PM CST Fri Mar 6 2026

The latest NQA radar sweep indicates an uptick in thunderstorms
moving northwest Mississippi from the ArkLaTex region with lift
from warm air advection, a weak shortwave, and a low-level jet.
As we move into the overnight hours, mid-level and low-level
clouds will begin to increase, preceding a slow-moving cold
front.

Widespread showers and thunderstorms, currently oriented just
west of Arkansas, will begin pushing into the Mid-South around
sunrise, aided by this cold front. Looking at severe parameters
ahead of this line of storms, forecast SBCAPE values will be on
the order of 700-1200 J/kg, effective bulk wind shear values of
around 30 kts, and mid-level lapse rates around 6-6.5 C/km.
Though the parameter space is not optimal for a slam dunk severe
weather day, instability will be efficient enough for isolated to
scattered severe thunderstorms with a primary threat of damaging
winds.  Brief spin-up tornadoes along the main line of storms
will be a secondary threat tomorrow as 0-1km SRH values are
forecast to be upwards of 200 m2/s2 and MLCAPE values >500 J/kg.
CAMs over the last 18 hours or so have trended slower than
initially anticipated, therefore, the environment will likely
have more time to destabilize as we move into mid-morning/early
afternoon. Severe weather will be a threat all day as the severe
parameter space increases with daytime heating as this line of
storms moves southwest.

Flooding will also be a concern as PWATs surge to around 1.7",
nearing the climatological maximum for this time of the year.
Latest CAMs are in good agreement that training storms will move
mainly over the Mississippi Delta region and extend into
northwest Mississippi. Forecast QPF amounts in the aforementioned
area are upward of 3". Nuisance flooding and urban and small
streams will likely be the biggest concern, warranting potential
Flood Advisories, especially in the afternoon into early evening
hours. The cold front will push past our area by early Sunday
drying us out and leaving temperatures in the mid 60s to lower
70s. A bit of relief after the past several record breaking
temperature days.

Dry conditions will not last long, however, as the aforementioned
front lifts back north and a few shortwaves increase our shower
and thunderstorm chances once again Monday morning. By Tuesday,
our weather pattern will begin to be greatly influenced by a
closed upper-level low over Baja California. Several shortwaves
will eject from this region bringing daily rain chances through
mid-week. As far as severe weather goes Tuesday and Wednesday,
deterministic model guidance suggests a more southern track of
this upper-low leading to severe weather staying just south of
our area. However, ensemble solutions and cluster analysis
suggest a more northern orientation resulting in severe weather
creeping into southern portions of the Mid-South. Something to
keep an eye on. The latter part of the week looks dry and cooler
as a cold front pushes through Thursday.

AEH

&&

.AVIATION...
(12Z TAFS)
Issued at 551 AM CST Sat Mar 7 2026

An approaching cold front will bring an array of aviation impacts
over the next 24-30 hours. KNQA is starting to pick up some
storms that are becoming linearly organized and will propagate
southeastward with the progress of the cold front this afternoon.
During the FROPA, intermittent reductions in CIG/VSBY and strong
gusty winds are all on the table. Expect TSRA impacts to last for
a couple hours with the leading edge of the convection upon its
arrival at each terminal. Behind the main line, CAMs are in good
agreement on a broad rain shield lasting through at least late
evening, tapering off to light drizzle until around midnight.
Winds will gradually shift around the horn from southwest to
north by tomorrow morning after the front passes. Though precip
will clear out overnight, post-frontal low stratus (most likely
IFR) is expected to linger well into the afternoon tomorrow with
very slow improvements back to VFR.

&&

.FIRE WEATHER...
Issued at 1041 PM CST Fri Mar 6 2026

Fire weather concerns will be limited over the next several days
as wetting rain chances increase, aided by a cold front. Minimum
relative humidity values will remain above 50% through at least
early week. Warm temperatures will continue into next week.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...SJM
AVIATION...CAD

In the hours before

Special weather statement, Mar 7, 8:43 AM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
843 AM CST Sat Mar 7 2026

ARZ009-018-026-028-MOZ113-071515-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Dunklin MO-
843 AM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREENE...NORTHEASTERN
CRAIGHEAD...NORTHWESTERN MISSISSIPPI...SOUTHEASTERN CLAY AND SOUTHERN
DUNKLIN COUNTIES THROUGH 915 AM CST...

At 843 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Marmaduke to near Brookland. Movement was east
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Paragould, Kennett, Leachville, Rector, Senath, Marmaduke, Oak Grove
Heights, Cardwell, Hornersville, Arbyrd, Lafe, Buckeye, Mounds,
Halliday, Arkmo, West Kennett, Leonard, Bethel, Noland, and Bertig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...and southeastern Missouri.

&&

LAT...LON 3626 8996 3619 8996 3592 9012 3595 9063
      3628 9047
TIME...MOT...LOC 1443Z 281DEG 32KT 3621 9041 3597 9053

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

CMA
Local storm report, Mar 7, 8:48 AM CST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
848 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/07/2026  M60 MPH          Craighead          AR   AWOS

&&

DNM
Local storm report, Mar 7, 8:49 AM CST, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
849 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/07/2026  M60 MPH          Craighead          AR   ASOS

            Corrects previous tstm wnd gst report for
            REPORT SOURCE from 2 ENE Jonesboro.

&&

DNM
Special weather statement, Mar 7, 9:37 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
937 AM CST Sat Mar 7 2026

ARZ028-MOZ115-TNZ019-048-049-071615-
Mississippi AR-Pemiscot MO-Tipton TN-Lauderdale TN-Dyer TN-
937 AM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MISSISSIPPI...SOUTH
CENTRAL PEMISCOT...NORTHEASTERN TIPTON...SOUTHERN DYER AND LAUDERDALE
COUNTIES THROUGH 1015 AM CST...

At 937 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cooter to near Marie. Movement was east at
40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dyersburg, Blytheville, Covington, Ripley, Osceola, Steele, Luxora,
Fort Pillow State Park, Halls, Cooter, Burdette, Marie, Fulton,
Bradleytown, Heloise, Unionville, Ashport, Ft Pillow, Henning, and
Gates.

This includes the following highways...
 Interstate 55 in Arkansas between mile markers 53 and 72.
 Interstate 55 in Missouri between mile markers 1 and 9.
 Interstate 55 in Tennessee between mile markers 13 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
eastern Arkansas...southeastern Missouri...and west Tennessee.

&&

LAT...LON 3607 8923 3588 8933 3588 8934 3582 8936
      3582 8940 3576 8944 3574 8943 3568 8947
      3562 8947 3558 8950 3558 8949 3546 8955
      3559 9009 3611 8984
TIME...MOT...LOC 1537Z 279DEG 33KT 3601 8981 3561 9004

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

CMA
Special weather statement, Mar 7, 9:39 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
939 AM CST Sat Mar 7 2026

TNZ002-003-071615-
Weakley TN-Obion TN-
939 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WEAKLEY AND
NORTHEASTERN OBION COUNTIES THROUGH 1015 AM CST...

At 939 AM CST, Doppler radar was tracking a strong thunderstorm near
Union City, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Union City, Fulton, South Fulton, Latham, Palmersville, Woodland
Mills, Old Fremont, Gibbs, Ruthville, Shaffner, Brundige, Terrell,
McConnell, Pisgah, Dukedom, Crystal, and Hyndsver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM CST for
west Tennessee.

&&

LAT...LON 3637 8852 3637 8919 3651 8917 3650 8852
TIME...MOT...LOC 1539Z 264DEG 42KT 3649 8905

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CMA
Local storm report, Mar 7, 9:45 AM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
945 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     Tstm Wnd Dmg     1 W Manila              35.88N 90.18W
03/07/2026                   Mississippi        AR   Emergency Mngr

            Trees down along Buttercup Lane in Manilla.

&&

DNM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:57 AM CSTSpecial Weather StatementMEGClay33 min
Mar 7, 8:14 AM CSTSpecial Weather StatementMEGCraighead, Greene31 min
Mar 7, 8:37 AM CSTSevere Thunderstorm WarningMEGCraighead, Poinsett38 min
Mar 7, 8:54 AM CSTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi51 min
Mar 7, 9:06 AM CSTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett39 min
Mar 7, 9:25 AM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett35 min
Mar 7, 9:58 AM CSTSevere Thunderstorm WarningMEGCrittenden47 min
Mar 7, 10:40 AM CSTAreal Flood AdvisoryMEGCrittenden3 hr
Mar 7, 11:01 AM CSTAreal Flood AdvisoryMEGMississippi3 hr
Mar 6, 10:44 PM CSTSevere Thunderstorm WarningMEGShelby16 min
Mar 7, 9:37 AM CSTSpecial Weather StatementMEGDyer, Lauderdale38 min
Mar 7, 9:39 AM CSTSpecial Weather StatementMEGWeakley36 min
Mar 7, 10:32 AM CSTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton22 min
Mar 7, 10:34 AM CSTSpecial Weather StatementMEGCarroll, Gibson, Henry, Weakley26 min
Mar 7, 10:57 AM CSTSpecial Weather StatementMEGBenton, Carroll, Henry48 min
Mar 7, 12:48 PM CSTSpecial Weather StatementMEGHardin42 min

Nearby

Tornado Warnings in Arkansas, 2026Tornado Warnings in Tennessee, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.